MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 7MMX38MMX80CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 7MMX38MMX80CM; ILIAC COVERED STENT, ARTERIAL
Model Number 48738
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the icast stent detached from the balloon before deployment.As two stents were intended for simultaneous deployment, the second stent was removed due to the reported defect of the initial stent.No harm reported.
 
Additional Manufacturer Narrative
Due to character restrictions in block e1 initial reporter: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
Additionally it was reported that the icast stent was left in the patient in a dissection plain.
 
Additional Manufacturer Narrative
Additional information: b5, d10, e1- event site telephone, e3, h6- health effect ¿ clinical code.

Brand Name
ICAST COVERED STENT SYSTEM, 7MMX38MMX80CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key24913525
Report Number3011175548-2026-000004
Device Sequence Number9828224
Product Code PRL
UDI-Device Identifier00650862487381
UDI-Public(01)00650862487381(17)280523
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48738
Device Catalogue Number48738
Device Lot Number520936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/29/2026
05/28/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/06/2026
05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHORT TERUMO PINNACLE; STENT
Patient SexFemale